# SDR UHLA201610170470

- Difficulty date: October 17, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 18,304 hours, 13,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMED INDICATION NOT SHOWING WHEN DOOR IS ARMED. ADJUSTED DISARMED/ARMED MECHANICAL INDICATORS IAW AMM 52-41-22. OPS CHECKED GOOD.
